RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1936, Volume 1(43), Number 3, Pages 323–336 (Mi msb5392)  

This article is cited in 3 scientific papers (total in 4 papers)

Untersuchungen aus dem Gebiete der mathematischen Logik

A. Malcev


Full text: PDF file (1443 kB)

Bibliographic databases:

Received: 16.12.1935
Language: German

Citation: A. Malcev, “Untersuchungen aus dem Gebiete der mathematischen Logik”, Rec. Math. [Mat. Sbornik] N.S., 1(43):3 (1936), 323–336

Citation in format AMSBIB
\Bibitem{Mal36}
\by A.~Malcev
\paper Untersuchungen aus dem Gebiete der mathematischen Logik
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1936
\vol 1(43)
\issue 3
\pages 323--336
\mathnet{http://mi.mathnet.ru/msb5392}
\zmath{https://zbmath.org/?q=an:0014.38501|62.0042.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5392
  • http://mi.mathnet.ru/eng/msb/v43/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. D. Zaslavsky, “Formal axiomatic theories on the base of three-valued logic”, J. Math. Sci. (N. Y.), 130:2 (2005), 4578–4597  mathnet  crossref  mathscinet  zmath
    2. Yu. L. Ershov, “On the way from logic to algebra”, Russian Math. Surveys, 65:5 (2010), 937–949  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. M. K. Kerimov, “On the centenary of the birth of academician Anatolii Ivanovich Mal'tsev (1909-1967)”, Comput. Math. Math. Phys., 50:11 (2010), 1777–1782  mathnet  crossref  adsnasa  isi  elib
    4. KanelBelov A., Karasik Y., Rowen L., “Computational Aspects of Polynomial Identities: Vol 1, Kemer'S Theorems, 2Nd Edition”, Computational Aspects of Polynomial Identities: Vol 1, Kemer'S Theorems, 2Nd Edition, Monographs and Research Notes in Mathematics, 16, Crc Press-Taylor & Francis Group, 2016, 1–407  isi
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:404
    Full text:141

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018